# SDR FDEA201112195345

- Difficulty date: December 19, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N544013
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP, LEFT TIE DOWN FITTING HAS CORROSION AT BS 1480.  REPAIR CARRIED OUT ON LT TIE-DOWN FITTING IAW EA F-5340-154470.  REPAIR IS CLASSIFIED AS MAJOR.
